# SDR UPS06846210

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 79,514 hours, 25,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HFEC INSPECTION DETECTED A .500" CRACK ON THE D PIT UPPER AFT DOOR JAMB.  CUT OUT DAMAGE AT AFT UPPER CORNER IAW SRM 53-02-00-0.  FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLERS IAW SRM 53-02-00-0 FIG 21, AND SRM 51-01-20D-0.
